MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; MEGA POWER 1000 A, GENERATOR

MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; MEGA POWER 1000 A, GENERATOR
Catalog Number 1000
Medical Device Problem Code Arcing of Electrodes (2289)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/17/2026 d4 batch #: unknown additional information was requested and the following was obtained: did the patient suffer a burn? - no what medical intervention was used to treat the burn? (such as salve or stitches)- n/a besides the burn, did the patient experience any adverse consequence due to the issue?- n/a are there any anticipated long-term effects from the burn or injury?- n/a attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that, upon starting an unknown procedure, the surgeon used the cut to make the incision.The pt's hair singed and a fire was visible on the skin.The flame was quickly extinguished and patient was fine.We believe it was due to the prep not being left to dry, however, we would like it checked to rule everything else out.There was no reported patient or user harm.

Brand Name
MEGADYNE
Common Device Name
MEGA POWER 1000 A, GENERATOR
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25534727
Report Number1721194-2026-00030
Device Sequence Number18559486
Product Code GEI
UDI-Device Identifier10614559103715
UDI-Public(01)10614559103715
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown